HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 14 no. 2-4 : [6]

Collection home page

Showing results 1 to 6 of 6
Export metadata:
TypeAuthor(s)TitleOther TitlesCitationCitation(alt)Issue Date
bulletin (article)Itô, TakashiON CONJUGATELY SIMILAR TRANSFORMATIONS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1959
bulletin (article)Sasaki, MasahumiON SEMI-LOWER BOUNDED MODULARS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1959
bulletin (article)Ando, TsuyoshiCONVEXITY AND EVENNESS IN MODULARED SEMI-ORDERED LINEAR SPACES-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1959
bulletin (article)Amemiya, Ichiro; Andô, Tsuyoshi; Sasaki, MasahumiMONOTONY AND FLATNESS OF THE NORMS BY MODULARS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1959
bulletin (article)Ishikawa, Hiroshi; Koizumi, SumiyukiON SOME THEOREMS OF THE FOURIER TRANSFORM-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1959
bulletin (article)Koizumi, SumiyukiON THE HILBERT TRANSFORM I*)-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1959
Showing results 1 to 6 of 6

 

Feedback - Hokkaido University